# SDR 2021FA0000410

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft serial: UE213
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 3059835
- Part serial: AHX006045
- Condition: Dirty
- Location: Zone 400
- Part time: 204 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ENGINE #2 LOW POWER DURING TAKEOFF (TORQUE INDICATOR 600PSI). ABORTED TAKEOFF. CORRRECTIVE ACTION: BLEED AIR CLEANED IAW AMM 75-00-00. ENGINE RUNNUP OK.
